# SDR CALA2014081391965

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 84,538 hours, 24,240 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 1680 - 1686 RBL 50 - 52 PRESS DECK DOUBLER UPPER SURFACE CORRODED.  REMOVED DAMAGE.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-60-51 REPAIR 10.  REPAIR WAS REMOVED & REINSTALLED FOR HFEC & DVI IAW SRM 53-60-51 REPAIR 10 STEPS 4D, E & F.
